# SDR 2003FA0000211

- Difficulty date: January 10, 2003
- Submitted: February 25, 2003
- Operation: General aviation
- Make and model: Beech 1900C
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1016100195
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE RIVETS ON HORN ADAPTER ATTACHED TO LT ELEVATOR TORQUE TUBE PN 1016100195.
